# SDR 2013F00127

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHTS ON BOTH WINGS. ONLY BLINKING WHITE LIGHT ON BOTTOM.  LEAVING DEPARTURE AIRPORT AT 11:11 PM  06-04-2013 FLYING TO AIRPORT, FOUND INFO ON FLIGHT TRACKER.
